# SDR CALA2011111000727

- Difficulty date: November 10, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N76021
- Make and model: Boeing 777224
- Aircraft serial: 39776
- Aircraft time: 7,100 hours, 670 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8201110000A
- Part serial: 000514445
- Condition: Malfunctioned
- Location: Aft Galley
- Part time: 38,961 hours, 11,626 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN GALLEY, RETURNED TO TLV.  SMOKE CONDITIONAL INSP. MM 05-51-58-800-801CD PERFORMED, FOUND NO TIME DUE TO LATE ARRIVAL AND INBOUND WRITE UPS EXT 118600.  OVEN NR 707 IS THE SOURCE.  OVEN C/B PULLED OUT AND RED COLLAR INSTALLED.  OVEN 707 INOP.
